MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 22909170
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref#: (b)(4).Manufacturer's investigation: technical investigation concluded: no serial number available specifically for the dome, therefore no device history record has been completed.Clinical conclusion: it was reported that a user had gotten a medium sized open dome stuck in his ear, and went to the emergency room to have it removed.It was confirmed that there was no harm following the event, and the user did not experience any pain due to the incident.Emergency room did not recommend any further intervention after the removal.Clinical conclusion is that the detached dome has not caused harm to the user, and no medical treatment was prescribed for this event.The clinical evaluation for the device family does evaluate domes coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hearing care professional if a foreign object or wax is in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G., unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: no device returned, hence no investigation of the device has been conducted.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
It was reported that a user had gotten a medium sized open dome stuck in his ear and went to the emergency room to have it removed.It was confirmed that there was no harm following the event, and the user did not experience any pain due to the incident.Emergency room did not issue any medical recommendations following the removal of the dome.No further follow up is expected.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key24710125
Report Number3005650109-2026-00008
Device Sequence Number12275290
Product Code OSM
UDI-Device Identifier05708296314744
UDI-Public05708296314744
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number22909170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexMale